Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Absolute fixed point sets for continuum-valued maps


Authors: Eric L. McDowell and Sam B. Nadler Jr.
Journal: Proc. Amer. Math. Soc. 124 (1996), 1271-1276
MSC (1991): Primary 54F15, 54C60
MathSciNet review: 1317042
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of an absolute fixed point set in the setting of continuum-valued maps will be defined and characterized.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 54F15, 54C60

Retrieve articles in all journals with MSC (1991): 54F15, 54C60


Additional Information

Eric L. McDowell
Affiliation: Department of Mathematics, West Virginia University, P.O. Box 6310, Morgantown, West Virginia 26506-6310
Address at time of publication: Department of Mathematics, Bethany College, Bethany, West Virginia 26032
Email: e.mcdowell@mail.bethany.wvnet.edu

Sam B. Nadler Jr.
Affiliation: Department of Mathematics, West Virginia University, P.O. Box 6310, Morgantown, West Virginia 26506-6310

DOI: https://doi.org/10.1090/S0002-9939-96-03269-8
Keywords: Multi-valued absolute fixed point set, continuum, continuum-valued map, compactum, hyperspace, locally connected
Received by editor(s): September 14, 1994
Communicated by: James West
Article copyright: © Copyright 1996 American Mathematical Society